Analysis & PDE

  • Anal. PDE
  • Volume 9, Number 4 (2016), 893-906.

Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups

Huichi Huang

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove a mean ergodic theorem for amenable discrete quantum groups. As an application, we prove a Wiener-type theorem for continuous measures on compact metrizable groups.

Article information

Anal. PDE, Volume 9, Number 4 (2016), 893-906.

Received: 10 November 2015
Revised: 3 February 2016
Accepted: 11 March 2016
First available in Project Euclid: 16 November 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37A30: Ergodic theorems, spectral theory, Markov operators {For operator ergodic theory, see mainly 47A35} 43A05: Measures on groups and semigroups, etc. 46L65: Quantizations, deformations

mean ergodic theorem coamenable compact quantum group amenable discrete quantum group continuous measure


Huang, Huichi. Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups. Anal. PDE 9 (2016), no. 4, 893--906. doi:10.2140/apde.2016.9.893.

Export citation


  • M. Anoussis and A. Bisbas, “Continuous measures on compact Lie groups”, Ann. Inst. Fourier $($Grenoble$)$ 50:4 (2000), 1277–1296.
  • E. Bédos, G. J. Murphy, and L. Tuset, “Co-amenability of compact quantum groups”, J. Geom. Phys. 40:2 (2001), 130–153.
  • M. Bj örklund and A. Fish, “Continuous measures on homogenous spaces”, Ann. Inst. Fourier $($Grenoble$)$ 59:6 (2009), 2169–2174.
  • M. D. Choi, “A Schwarz inequality for positive linear maps on $C\sp{\ast} \ $-algebras”, Illinois J. Math. 18:4 (1974), 565–574.
  • R. Duvenhage, “A mean ergodic theorem for actions of amenable quantum groups”, Bull. Aust. Math. Soc. 78:1 (2008), 87–95.
  • E. Glasner, Ergodic theory via joinings, Mathematical Surveys and Monographs 101, American Mathematical Society, Providence, RI, 2003.
  • Y. Katznelson, An introduction to harmonic analysis, 3rd ed., Cambridge University Press, 2004.
  • D. Kyed, “$L\sp 2$-Betti numbers of coamenable quantum groups”, Münster J. Math. 1 (2008), 143–179.
  • Z.-J. Ruan, “Amenability of Hopf von Neumann algebras and Kac algebras”, J. Funct. Anal. 139:2 (1996), 466–499.
  • W. Rudin, Real and complex analysis, 3rd ed., McGraw-Hill, New York, 1987.
  • V. Runde and A. Viselter, “Ergodic theory for quantum semigroups”, J. Lond. Math. Soc. $(2)$ 89:3 (2014), 941–959.
  • M. E. Taylor, Pseudodifferential operators, Princeton Mathematical Series 34, Princeton University Press, 1981.
  • R. Tomatsu, “A paving theorem for amenable discrete Kac algebras”, Internat. J. Math. 17:8 (2006), 905–919.
  • N. Wiener, The Fourier integral and certain of its applications, Dover, New York, 1933.
  • S. L. Woronowicz, “Compact matrix pseudogroups”, Comm. Math. Phys. 111 (1987), 613–665.
  • S. L. Woronowicz, “Compact quantum groups”, pp. 845–884 in Symétries quantiques (Les Houches, 1995), edited by A. Connes et al., North-Holland, Amsterdam, 1998.